Alert archive / Utah / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 17, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at May 27, 2015, 8:11 PM MDT for 6 counties in Utah. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2015, 8:11 PM MDT (02:11 UTC)
- Expired
- May 27, 2015, 8:45 PM MDT
- In force
- 34 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Box Elder County, UT, Cache County, UT, Davis County, UT, Morgan County, UT, Summit County, UT, Weber County, UT
The radar
The Salt Lake City radar (KMTX), 69 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 2.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1644 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
663
WUUS55 KSLC 280213
SVRSLC
UTC003-005-011-029-043-057-280245-
/O.NEW.KSLC.SV.W.0017.150528T0211Z-150528T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
811 PM MDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL SUMMIT COUNTY IN UTAH...
EAST CENTRAL BOX ELDER COUNTY IN UTAH...
SOUTHERN CACHE COUNTY IN UTAH...
MORGAN COUNTY IN UTAH...
WEBER COUNTY IN UTAH...
EASTERN DAVIS COUNTY IN UTAH...
* UNTIL 845 PM MDT
* AT 811 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
MANTUA TO NEAR OGDEN TO FARMINGTON...AND MOVING EAST AT 30 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
OGDEN...LAYTON...BOUNTIFUL...FARMINGTON...BRIGHAM CITY...MORGAN...
CLEARFIELD...KAYSVILLE...NORTH OGDEN...SOUTH OGDEN...NORTH SALT
LAKE...CENTERVILLE...WOODS CROSS...WASHINGTON TERRACE...
RIVERDALE...SOUTH WEBER...WEST BOUNTIFUL...PERRY...
MARRIOTT-SLATERVILLE AND UINTAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4121 11147 4106 11151 4098 11160 4096 11158
4096 11153 4080 11153 4081 11164 4086 11169
4084 11180 4086 11195 4124 11202 4155 11202
4164 11156
TIME...MOT...LOC 0211Z 265DEG 27KT 4154 11191 4125 11193 4097 11186
$$
LC2 follow-up statements
056
WWUS55 KSLC 280236
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
835 PM MDT WED MAY 27 2015
UTC003-005-011-029-043-057-280245-
/O.CON.KSLC.SV.W.0017.000000T0000Z-150528T0245Z/
SUMMIT UT-BOX ELDER UT-CACHE UT-MORGAN UT-WEBER UT-DAVIS UT-
835 PM MDT WED MAY 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR WEST CENTRAL SUMMIT...EAST CENTRAL BOX ELDER...SOUTHEASTERN
CACHE...MORGAN...EASTERN WEBER AND NORTHEASTERN DAVIS COUNTIES...
AT 835 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
SOUTHEAST OF HYRUM TO 12 MILES EAST OF NORTH OGDEN TO NEAR MORGAN...
MOVING EAST AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE
DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
OGDEN...LAYTON...BOUNTIFUL...FARMINGTON...BRIGHAM CITY...MORGAN...
KAYSVILLE...NORTH OGDEN...SOUTH OGDEN...NORTH SALT LAKE...
CENTERVILLE...WOODS CROSS...SOUTH WEBER...WEST BOUNTIFUL...UINTAH...
MANTUA...PLEASANT VIEW...HARRISVILLE...FRUIT HEIGHTS AND PARADISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH THIS STORM MAY OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 4121 11147 4106 11151 4098 11160 4096 11158
4096 11153 4080 11153 4081 11164 4086 11169
4084 11180 4085 11190 4124 11198 4156 11197
4164 11156
TIME...MOT...LOC 0235Z 265DEG 27KT 4155 11171 4126 11173 4098 11166
$$
LC017
WWUS55 KSLC 280244
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
843 PM MDT WED MAY 27 2015
UTC003-005-011-029-043-057-280253-
/O.EXP.KSLC.SV.W.0017.000000T0000Z-150528T0245Z/
SUMMIT UT-BOX ELDER UT-CACHE UT-MORGAN UT-WEBER UT-DAVIS UT-
843 PM MDT WED MAY 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SUMMIT...EAST
CENTRAL BOX ELDER...SOUTHEASTERN CACHE...MORGAN...EASTERN WEBER AND
NORTHEASTERN DAVIS COUNTIES WILL EXPIRE AT 845 PM MDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO
LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE THE
WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4121 11147 4106 11151 4098 11160 4096 11158
4096 11153 4080 11153 4081 11164 4086 11169
4084 11180 4085 11190 4124 11198 4156 11197
4164 11156
TIME...MOT...LOC 0240Z 265DEG 27KT 4155 11171 4126 11173 4098 11166
$$
LCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 4:07 PM MDT, 4 hours 4 minutes earlier.
Area forecast discussion, May 27, 4:07 PM MDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 407 PM MDT WED MAY 27 2015 .SYNOPSIS...AN UPPER LOW MOVING OUT OF THE PACIFIC NORTHWEST WILL IMPACT MUCH OF UTAH THROUGH THURSDAY. HIGH PRESSURE WILL STRENGTHEN ACROSS THE REGION LATE IN THE WEEK THROUGH THE UPCOMING WEEKEND RESULTING IN A WARMING AND DRYING TREND. && .SHORT TERM (THROUGH 06Z SUNDAY)...AN UPPER LOW PRESSURE SYSTEM IS SPINNING OVER IDAHO THIS AFTERNOON...WITH THE SOUTHERN PORTIONS OF THE TROUGH IMPACTING UTAH AND SOUTHWEST WYOMING. THIS TROUGH HAS HELPED INITIATE THUNDERSTORMS ACROSS THE NORTHERN TWO THIRDS OF THE FORECAST AREA...WITH SOME OF THESE STORMS BECOMING SEVERE. LARGE HAIL HAS BEEN REPORTED...AS WELL AS A COUPLE FUNNEL CLOUD REPORTS NEAR THE UINTA BASIN. EFFECTIVE BULK SHEAR IS NOT ALL THAT IMPRESSIVE...GENERALLY 20-25 KNOTS...BUT SOME OF THE STRONGER CELLS HAVE BEEN IN AREAS WITH SMALL ANALYZED POCKETS OF 30-40 KNOTS OF SHEAR. GOOD INSTABILITY WILL LIKELY PERSIST INTO THE EVENING HOURS...WITH SOME STRONGER CELLS LIKELY TO MOVE INTO TOOELE AND BOX ELDER COUNTIES FROM NEVADA. LOWERED POPS A BIT BETWEEN 06Z AND 12Z THURSDAY...AS MOST MODELS HAVE SHOWERS CALMING DOWN DURING THE OVERNIGHT HOURS...BUT SHOWERS WILL LIKELY INCREASE AGAIN THURSDAY MORNING ACROSS NORTHERN UTAH AS THE LOW DROPS INTO THE AREA. SEVERE STORMS COULD BE POSSIBLE AGAIN THURSDAY AFTERNOON AS THE TROUGH AXIS PASSES THROUGH THE CWA...THOUGH SHOWERS MAY END EARLIER THAN USUAL WITH THE TROUGH MOVING TO THE EAST SHORTLY AFTER 00Z FRIDAY. THE TROUGH FINALLY EXITS THE REGION THROUGH THE DAY FRIDAY...WITH A SHORTWAVE RIDGE BUILDING OVER THE GREAT BASIN. THIS WILL BEGIN A WARMING AND DRYING TREND HEADING INTO THE WEEKEND...WITH TEMPERATURES RISING ABOVE SEASONAL NORMALS BY SATURDAY AFTERNOON. .LONG TERM (AFTER 06Z SUNDAY)... SIGNIFICANT WARMING AND DRYING TREND CONTINUES DURING THE SECOND HALF OF THE WEEKEND INTO EARLY NEXT WEEK WITH THE RIDGE CENTERING OVERHEAD SUNDAY. STORM COVERAGE WILL CONTINUE TO THIN OUT AND BECOME RELEGATED TO THE MOUNTAINS. SOUTHERLY WINDS BECOME GUSTY LATE SUNDAY AFTERNOON THROUGH EARLY NEXT WEEK AS THE RIDGE SHIFTS EAST OF THE ROCKIES. BY MIDWEEK THE NEXT CLOSED LOW TRAVERSES THE NORTHERN ROCKIES...INCREASING SHOWER/THUNDERSTORM COVERAGE ACROSS THE NORTH. EXPECTING TEMPERATURES TO COOL TO OR JUST BELOW NORMAL WITH THE PASSAGE OF A COOL FRONT BY MIDWEEK. && .AVIATION...NORTHERLY WINDS ARE EXPECTED TO PREVAIL AT THE SLC TERMINAL THROUGH ABOUT 03Z THEN SHIFT TO SOUTHEASTERLY. SHOWERS WILL BE INCREASING IN COVERAGE IN THE AREA THROUGH THE REST OF THIS AFTERNOON AND INTO THIS EVENING. VFR CONDITIONS WILL PREVAIL BUT CIGS COULD DIP TO OR BELOW 6000 FT WITH PASSING SHOWERS AND GUSTY ERRATIC WINDS ARE ALSO POSSIBLE. SHOWERS COULD BECOME MORE FREQUENT AFTER ABOUT 05-06Z WITH PREVAILING CIGS AOB 6000 FT AND BRIEF MVFR POSSIBLE IN HEAVIER RAIN. && .FIRE WEATHER...THE REST OF TODAY AND TOMORROW WILL BE WARM AND FAIRLY DRY ACROSS THE SOUTH...WHILE THE NORTH REMAINS COOL AND MOIST. THE BEST CHANCE FOR A WETTING RAIN IS ALSO ACROSS THE NORTH. SHOWERS AND STORMS INCREASE IN COVERAGE THROUGH THE REMAINDER OF THIS AFTERNOON. IT SHOULD REMAIN ACTIVE ACROSS THE NORTH THIS EVENING...THEN AGAIN TOMORROW AS WELL. THE STRONGEST ACTIVITY WILL BRING A CHANCE FOR CLOUD TO GROUND LIGHTNING...GUSTY/ERRATIC WINDS...AND SMALL HAIL. THE PATTERN SHIFTS FRIDAY THROUGH THE WEEKEND AS A RIDGE BUILDS IN. EXPECT VERY WARM CONDITIONS AND A DRYING TREND ACROSS ALL OF UTAH. THE CHANCE FOR AFTERNOON SHOWERS AND THUNDERSTORMS WILL THIN EACH DAY AND BE RELEGATED TO THE MOUNTAINS FOR THE MOST PART. SOUTHERLY WINDS WILL BECOME GUSTY SUNDAY...INCREASING THROUGH TUESDAY...INCREASING THE LIKELIHOOD OF SEEING CRITICAL METEOROLOGICAL FIRE WEATHER CONDITIONS INTO EARLY NEXT WEEK. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...SCHOENING AVIATION...WILENSKY FIRE WEATHER...ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, May 27, 4:18 PM MDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 418 PM MDT WED MAY 27 2015 UTZ001>016-019>021-517-518-WYZ021-281030- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 418 PM MDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NORTHERN AND CENTRAL UTAH THIS EVENING...WITH LARGE HAIL...HEAVY RAIN...AND GUSTY WINDS POSSIBLE WITH THE STRONGEST STORMS. THESE SHOWERS WILL DECREASE IN COVERAGE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL INCREASE IN COVERAGE AGAIN ON THURSDAY...WITH LARGE HAIL...HEAVY RAIN...AND GUSTY WINDS POSSIBLE WITH THE STRONGEST STORMS. THESE STORMS WILL DISSIPATE THURSDAY EVENING. HIGH PRESSURE WILL BUILD OVER THE REGION FRIDAY THROUGH MONDAY...WITH SIGNIFICANTLY WARMER AND DRIER WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Local storm report, May 27, 3:15 PM MDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
315 PM MDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 14 S MYTON 39.99N 110.06W
05/27/2015 M1.25 INCH DUCHESNE UT BROADCAST MEDIA
HALF DOLLAR SIZED HAIL WAS OBSERVED AND PHOTOGRAPHED IN
THE PARIETTE WETLANDS SOUTH OF MYTON.
&&
ESLocal storm report, May 27, 4:08 PM MDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
408 PM MDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL SANDY 40.57N 111.85W
05/27/2015 M0.88 INCH SALT LAKE UT BROADCAST MEDIA
&&
MSSpecial weather statement, May 27, 6:00 PM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 600 PM MDT WED MAY 27 2015 UTZ005-280045- GREAT SALT LAKE DESERT AND MOUNTAINS UT- 600 PM MDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BOX ELDER AND NORTHWESTERN TOOELE COUNTIES UNTIL 645 PM MDT... AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS 14 MILES NORTHWEST OF KNOLLS...OR 32 MILES EAST OF WENDOVER...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... KNOLLS AND CLIVE AND INTERSTATE 80 ACROSS WESTERN UTAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. STRONG WINDS WITH THESE STORMS MAY OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4071 11369 4109 11343 4093 11290 4061 11305 TIME...MOT...LOC 0000Z 296DEG 32KT 4090 11343 LC
Special weather statement, May 27, 7:58 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
758 PM MDT WED MAY 27 2015
UTZ003>005-007-008-280245-
SALT LAKE AND TOOELE VALLEYS UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-SOUTHERN WASATCH FRONT UT-
WASATCH MOUNTAINS I-80 NORTH UT-
758 PM MDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SALT LAKE...EAST CENTRAL
TOOELE...NORTHWESTERN UTAH AND SOUTHEASTERN DAVIS COUNTIES UNTIL 845
PM MDT...
AT 758 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MAGNA
TO NEAR TOOELE...AND MOVING EAST AT 30 MPH.
PEA SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SALT LAKE CITY...WEST VALLEY CITY...SANDY...MURRAY...BOUNTIFUL...WEST
JORDAN...TAYLORSVILLE...SOUTH JORDAN...LEHI...DRAPER...RIVERTON...
PLEASANT GROVE...COTTONWOOD HEIGHTS...MIDVALE...HOLLADAY...AMERICAN
FORK...SOUTH SALT LAKE...HERRIMAN...ALPINE AND BLUFFDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.
STRONG WINDS WITH THESE STORMS MAY OCCUR AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 4039 11171 4042 11231 4082 11216 4083 11194
4082 11194 4082 11188 4084 11186 4085 11170
TIME...MOT...LOC 0158Z 259DEG 25KT 4076 11210 4051 11220
LCThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 6:00 PM MDT | Special Weather Statement | SLC | Tooele | 45 min |
| May 27, 6:44 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 46 min |
| May 27, 7:31 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Salt Lake, Tooele, Weber | 44 min |
| May 27, 7:58 PM MDT | Special Weather Statement | SLC | Salt Lake | 47 min |
| May 28, 1:57 PM MDT | Special Weather Statement | SLC | Emery | 48 min |
| May 28, 2:15 PM MDT | Areal Flood Advisory | SLC | Box Elder, Cache | 3 hr |
| May 28, 2:32 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 58 min |
| May 28, 2:43 PM MDT | Special Weather Statement | SLC | Weber | 47 min |
| May 28, 2:49 PM MDT | Areal Flood Advisory | SLC | Box Elder, Cache | 86 min |
| May 28, 2:58 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Weber | 32 min |
| May 28, 3:27 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Weber | 33 min |
| May 28, 3:29 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 61 min |
| May 28, 4:19 PM MDT | Severe Thunderstorm Warning | SLC | Millard | 35 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.